# SDR CA150519013

- Difficulty date: May 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL410, IN CRUISE FLIGHT, THE CREW REPORTED AN ENG TEMP OSCILLATION.  THE CREW ELECTED TO DIVERT & PERFORMED AN UNEVENTFUL LANDING.  THE TROUBLESHOOTING REVEALED A DEFECTIVE T1 HARNESS.  THE PART WAS ORDERED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
